# SDR HNAA20081016

- Difficulty date: October 12, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 58,300 hours, 66,155 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 85520057104
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD END CAP MISSING PART OF BOTTOM SKIN.  FERRY FLIGHT 9310 FROM FLO TO SBY.  REMOVED RT INBOARD END CAP AND TWO ASSOCIATED RIBS.  INSTALLED TWO NEW RIBS AND NEW END CAP PANEL IAW DRAWING 85520002.
